# SDR FDEA202405230779

- Difficulty date: May 23, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A93213142000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR BAY FOUND HYD TUBE 1EA CLAMP SUPPORT BRACKET CORROSION AT   FWD-RH AREA. REPLACED CORROSION SUPPORT BRACKET AT NOSE LANDING GEAR BAY WITH FASTENERS I.A.W   A300-600 SRM 51-72-10-001,PAGE.2 & 51-40-21-001, PARA.6, PAGE.7B~23, THE REPAIR CLASSIFIED   AS MINOR PER GMM 6-2-100
